# SDR SWAA074442

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 46,405 hours, 39,742 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: 6544561
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING NR 5 SPOILER INBOARD ACTUATOR CASTING CRACKED.  REMOVED AND REPLACED ACTUATOR CASTING PER MM.
